Bipolar type 2, diagnosed several years ago. My pdoc and I are still trying to find the right balance and combination of meds and it's a slow trial and error process. After my last hospital stay, the doc told me to take 1 mg of clonazepam and 1 mg of risperidone at bedtime. They both cause me extreme drowsiness (which explains why I have to take them at bedtime), and I'm still groggy the next morning. Is there any real reason for taking them both? Are there any risks or dangers in taking them together? At first, she had me taking 0.5 mg of clonazepam in the morning and again in the afternoon IN ADDITION TO the 1 mg at night, plus the risperidone. The side effects were so bad I couldn't keep my eyes open!!! I've had no episodes of depression or mania since leaving the hospital so I know something is working right. But the grogginess is intolerable. Any comments or suggestions? Thanx.
P.S.-Forgive me if this post doesn't make any sense. I'm not manic or depressed but I do feel a little off-kilter, sort of like I'm sitting outside myself watching as I type this. Hmmm...
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.